# SDR ASAA2023082244720

- Difficulty date: August 22, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 36,442 hours, 11,520 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING AFTER START CHECKLIST ON # APR RECALL BOTH SPEED TRIM FAIL AND MACH TRIM FAIL LIGHTS ILLUMINATED. GROUNDED - YES. PERFORMED B737-900 FIM 22-11 TASK 849 FOUND FCC A INOP , RESET BOTH FCC'S PERFORMED BITE TEST 60.32 AND REPAIR VERIFICATION, ALL FAULTS CLEARED TEST RESET.
